Patient :A couple months ago I got a bad uti (but my doctor could not see any actual bacteria due to azo) and I eventually had to go to the ER for it and got bactrim (I took all of it correctly). I got another one a little over a week ago, got a bactrim for it again because a minute clinic doctor said there was a lot of bacteria and blood in my urine (the pain was awful). That night I ended up having to go to the ER because I could not stop throwing which I still do not know if that was from the UTI or a virus on top of that. They gave me an antibiotic through an IV and told me to continue with the bactrim. I have finished the full course (2x for 5 days) and I am still having the symptoms like pain, urgency and burning. What could be wrong with me??
Symptoms: Urgency to urinate (very often), very bad burning in urethra and twinge in bladder when urinating,
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.